- -

Relation-theoretic metrical coincidence and common fixed point theorems under nonlinear contractions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Relation-theoretic metrical coincidence and common fixed point theorems under nonlinear contractions

Show simple item record

Files in this item

dc.contributor.author Ahmadullah, Md es_ES
dc.contributor.author Imdad, Mohammad es_ES
dc.contributor.author Arif, Mohammad es_ES
dc.date.accessioned 2018-04-11T12:35:57Z
dc.date.available 2018-04-11T12:35:57Z
dc.date.issued 2018-04-02
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/100226
dc.description.abstract [EN] In this paper, we prove coincidence and common fixed points results under nonlinear contractions on a metric space equipped with an arbitrary binary relation. Our results extend, generalize, modify and unify several known results especially those are contained in Berzig [J. Fixed Point Theory Appl. 12, 221-238 (2012))] and Alam and Imdad [To appear in Filomat (arXiv:1603.09159 (2016))]. Interestingly, a corollary to one of our main results under symmetric closure of a binary relation remains a sharpened version of a theorem due to Berzig. Finally, we use examples to highlight the accomplished improvements in the results of this paper. es_ES
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Complete metric spaces es_ES
dc.subject Binary relations es_ES
dc.subject Contraction mappings es_ES
dc.subject Fixed point es_ES
dc.title Relation-theoretic metrical coincidence and common fixed point theorems under nonlinear contractions es_ES
dc.type Artículo es_ES
dc.date.updated 2018-04-11T11:48:23Z
dc.identifier.doi 10.4995/agt.2018.7677
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Ahmadullah, M.; Imdad, M.; Arif, M. (2018). Relation-theoretic metrical coincidence and common fixed point theorems under nonlinear contractions. Applied General Topology. 19(1):65-84. doi:10.4995/agt.2018.7677 es_ES
dc.description.accrualMethod SWORD es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2018.7677 es_ES
dc.description.upvformatpinicio 65 es_ES
dc.description.upvformatpfin 84 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 19
dc.description.issue 1
dc.identifier.eissn 1989-4147


This item appears in the following Collection(s)

Show simple item record